Wyoming, 2015High Wind in Wyoming, December 1, 2015
December 1, 2015 · NWS CYS · 22 events in 5 counties and zones
The combination of strong winds aloft and low pressure over the Central Plains generated high winds through the Southeast Wyoming wind corridors. Gusts of 60 to 80 mph were observed.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of strong winds aloft and low pressure over the Central Plains generated high winds through the Southeast Wyoming wind corridors. Gusts of 60 to 80 mph were observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 30, 10:02 PM MST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 30, 10:02 PM MST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1002 PM MST MON NOV 30 2015
.UPDATE...
ISSUED AT 822 PM MST MON NOV 30 2015
MAIN CONCERNS TONIGHT ARE THE WINDS IN THE WINDY CORRIDORS OF
SOUTHEAST WYOMING...AND THE POTENTIAL FOR LIGHT SNOW OVER THE
NEBRAKSA PANHANDLE.
CONCERNING THE WINDS...IT CONTINUES TO LOOK LIKE A MARGINAL HIGH
WIND EVENT WITH SUSTAINED SOUTHWESTERLY WINDS 30 TO 40 MPH WITH
GUSTS BETWEEN 50 AND 60 MPH. THE STRONGEST WINDS SHOULD BE THROUGH
THE SOUTHERN LARAMIE RANGE AND FOOTHILLS AS THAT IS WHERE THE CORE
OF STRONGEST WINDS WILL BE LOCATED TONIGHT. COULD EVEN SEE SOME
GUSTS TO AROUND 65 MPH THROUGH THIS AREA BY LATE TONIGHT AND EARLY
TUESDAY.
SNOW ACROSS SOUTH DAKOTA CONTINUES TO SLIDE SOUTHWESTWARD TOWARD
THE NEBRASKA PANHANDLE. BECOMING LESS EXCITED ABOUT THE POTENTIAL
FOR ACCUMULATIONS OUTSIDE OF THE PINE RIDGE TONIGHT AND EVEN
THERE SNOW MAY STRUGGLE TO ACCUMULATE MUCH SNOW. THIS IS LARGELY
BASED ON THE FACT THAT WESTERLY LOW LEVEL FLOW CONTINUES TO
ADVECT DRY AIR INTO THE PANHANDLE. SO DESPITE THE MID LEVELS
BECOMING SATURATED...PRECIPITATION WILL CONTINUE TO FALL INTO DRY
AIR WITH A LOT OF PRECIPITATION EVAPORATING BEFORE REACHING THE
GROUND. AT ANY RATE...ANY SNOW ACCUMULATIONS IN THE PANHANDLE
WILL BE MINIMAL AT BEST TONIGHT WITH LITTLE IMPACT TO TRAVEL. SNOW
CHANCES WILL RAPIDLY DECREASE TOWARD SUNRISE TUESDAY MORNING.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY EVENING)
ISSUED AT 300 PM MST MON NOV 30 2015
FORECAST CONCERNS IN THE SHORT TERM DEAL WITH WINDS AS DEPARTING
LOW TO EAST AND INCOMING HIGH FROM WEST CREATE A STRONG PRESSURE
GRADIENT OVER THE AREA.
CURRENTLY...SURFACE LOW OVER EASTERN NEBRASKA THIS AFTERNOON WITH
WRAP AROUND MOISTURE MAKING ITS WAY TO THE NORTHWEST OF THE LOW
INTO THE NORTHERN PANHANDLE AND PARTS OF EAST CENTRAL WYOMING. TO
OUR WEST...A 1032MB SURFACE HIGH RESIDES OVER SOUTHERN IDAHO AND
NORTHERN UTAH. 20Z CRAIG TO CASPER PRESSURE GRADIENT STANDS AT
ROUGHLY 4MBS. WINDS AT ARLINGTON ARE QUITE GUSTY THIS AFTERNOON.
GETTING REPORTS OF 45MPH OUT THERE AND OVER THE SOUTH LARAMIE
RANGE. 18Z 700MB WINDS OFF THE GFS STANDS AT 30KTS OUT BY
ARLINGTON AND 40KTS OVER THE SOUTHERN LARAMIE RANGE.
BY 06Z TONIGHT...GFS 700MB WINDS INCREASE TO 45KTS AT ARLINGTON
AND 60KTS OVER THE SOUTH LARAMIE RANGE. 06Z CRAIG TO CASPER
850MB/700MB HEIGHT GRADIENTS INCREASE TO 51MTRS/47MTRS
RESPECTIVELY FROM 27MTRS/35MTRS AT 18Z TODAY. GOING TO BE REAL
CLOSE AT ARLINGTON...WITH REPORTS OF 40-45MPH OUT THERE NOW...AND
A FORECAST INCREASE IN WINDS THIS EVENING...FELT THERE WAS A GOOD
CHANCE AT ARLINGTON HITTING HIGH WINDS FOR AT LEAST A BRIEF TIME
TONIGHT. ADDED ZONE 110 INTO THE HIGH WIND WARNING AND MOVED UP
THE START TIME TO 05Z.
700MB WINDS PEAK OUT AT 12Z TUESDAY WITH 50KTS AT ARLINGTON AND
65KTS OVER THE SOUTH LARAMIE RANGE. WE THEN START TO SEE THE WINDS
BECOMING MORE NORTHWESTERLY AND SLOWLY DECREASE BY 18Z. WE MAY BE
ABLE TO DROP BORDEAUX OUT OF THE WARNING AFTER 12Z...BUT DECIDED
TO KEEP THEM GOING THROUGH NOON AT THIS TIME IN CASE THE WINDS DO
NOT SHIFT NORTHWESTERLY AS EARLY AS THE GFS FORECASTS.
ONE LAST TOPIC FOR TONIGHT...MODELS IN GOOD AGREEMENT WITH THE
NORTHERN PANHANDLE GETTING A PRETTY GOOD SNOW UP THAT WAY. DID
INCREASE POPS UP THAT WAY INTO NORTHERN SIOUX AND EASTERN NIOBRARA
COUNTY. FORECAST SNOW ACCUMULATIONS REMAIN BELOW ADVISORY CRITERIA
AT 1 TO 1.5 INCHES...BUT THE EVENING SHIFT WILL PROBABLY WANT TO
MONITOR CLOSELY FOR POSSIBLE UPGRADES.
LOOK FOR WARMER TEMPERATURES AS GFS 700MB TEMPERATURES CLIMB FROM
-12 TO -14C TODAY...TO -8C TUESDAY AND -1C WEDNESDAY. SHOULD SEE
HIGHS BACK ABOVE FREEZING TUESDAY AND WEDNESDAY AFTERNOON WITH
HIGHS WEDNESDAY POSSIBLY IN THE MID 40S EAST OF THE LARAMIE RANGE.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 300 PM MST MON NOV 30 2015
UPPER-LEVEL RIDGING WILL DOMINATE THE CENTRAL CONUS EARLY IN THE
FORECAST PERIOD. LARGE SCALE SUBSIDENCE AND WARMING TEMPERATURES
ALOFT SHOULD YIELD PLEASANT WEATHER CONDITIONS AT THE CONCLUSION
OF THE WORK WEEK FOR MUCH OF THE CWA. LOW-LEVEL GRADIENTS SHOULD
NOT BE PARTICULARLY STRONG EITHER...SO DO NOT EXPECT WINDS TO BE
ALL THAT STRONG OUTSIDE OF THE TYPICALLY WINDY AREAS. THE GFS IS
THE MOST OPTIMISTIC WITH H7 TEMPS CLIMBING ABOVE +4 DEG C ALONG/E
OF THE LARAMIE RANGE BY FRI AFTERNOON...WHILE THE ECMWF/GEM ARE A
BIT COOLER AROUND +2 DEG C. EITHER WAY...WIDESPREAD HIGHS OF 50+
WILL BE A GOOD BET WITH WEAK DOWNSLOPE IN PLACE ACROSS THE HIGH
PLAINS. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH A FAST
MOVING SHORTWAVE TROUGH AFFECTING THE AREA BY FRI NIGHT/SAT. THIS
SYSTEM APPEARS MUCH TOO DRY TO YIELD ANY PRECIP...BUT IT SHOULD
RESULT IN COOLER AND WINDIER WEATHER FOR SATURDAY. DRY WEATHER
CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THE PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 957 PM MST MON NOV 30 2015
MAINLY VFR ACROSS THE FORECAST AREA TONIGHT. THE EXCEPTIONS WILL
BE IN THE SNOWY AND SIERRA MADRE RANGES AND ADJACENT AREA WHERE
SOME LIGHT SNOW AND LOWER STRATUS WILL PRODUCE IFR TO MVFR. THE
SAME GOES FOR NORTHERN PORTIONS OF THE WESTERN NEBRASKA PANHANDLE
WHERE SOME LIGHT SNOW WILL FALL TONIGHT. AGAIN IFR TO MVFR FOR
THIS AREA TONIGHT. CONDITIONS WILL IMPROVE ACROSS THE AREA INTO
TUESDAY MORNING WITH VFR DEVELOPING EVERYWHERE.
WINDS WILL BE STRONG ACROSS MUCH OF SOUTHEAST WYOMING...ESPECIALLY
THE WIND PRONE AREAS WHERE GUSTS OF 45 TO 60 MPH WILL BE COMMON
TONIGHT THROUGH TUESDAY MORNING. GUSTY WINDS WILL ALSO OCCUR INTO
THE WESTERN NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH LIKELY BY
TUESDAY AFTERNOON.
&&
.FIRE WEATHER...
ISSUED AT 300 PM MST MON NOV 30 2015
STRONG WINDS THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH
PRESSURE BUILDS INTO THE AREA FROM THE WEST. FORTUNATELY...THERE
IS ADEQUATE SNOW COVER AND COLD TEMPERATURES ARE WIDESPREAD TO
PRECLUDE AND FIRE WEATHER IMPACTS. MAY NEED TO RECONSIDER TOWARDS
MID WEEK AS WARMER TEMPERATURES OCCUR OVER SOUTHEAST WYOMING THAT
WILL END LOW LEVEL SNOW COVER. STILL...AFTERNOON HUMIDITIES
WEDNESDAY INTO FRIDAY ARE STILL IN THE MID TO UPPER 20 PERCENT
RANGE...SO FIRE WEATHER CONCERNS SHOULD BE MINIMAL.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON MST TUESDAY FOR WYZ106-110-116-117.
NE...NONE.
&&
UPDATE...SML
SHORT TERM...GCC
LONG TERM...CLH
AVIATION...SML
FIRE WEATHER...GCC
Hazardous weather outlook, Nov 30, 4:02 PM MST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MST MON NOV 30 2015
WYZ103>105-107-109-111>115-118-012315-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-
402 PM MST MON NOV 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WINDY CONDITIONS ARE EXPECTED MAINLY TUESDAY MORNING WITH SOME
WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-012315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY-
402 PM MST MON NOV 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
WYZ106-110-116-117-012315-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
402 PM MST MON NOV 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATER TONIGHT WITH GUSTS
OVER 60 MPH POSSIBLE. HIGH WIND WARNINGS ARE IN EFFECT FROM 10 PM
THIS EVENING THROUGH TUESDAY MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WINDY CONDITIONS WILL CONTINUE ESPECIALLY IN THE MORNING WITH
HIGH WINDS LIKELY THROUGH NOON. HIGH WIND WARNINGS ARE IN EFFECT
THROUGH NOON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
High Wind, South Laramie Range Foothills
- When
- December 1, 12:00 AM MST to 7:15 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Emkay measured wind gusts of 58 mph or higher, with a peak gust of 79 mph at 01/0451 MST.
High Wind, South Laramie Range Foothills
- When
- December 1, 12:00 AM MST to 7:20 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Otto Road measured sustained winds of 40 mph or higher, with a peak gust of 68 mph at 01/0430 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 12:45 AM MST to 4:45 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 01/0055 MST.
High Wind, Central Laramie Range and Southwest Platte County
- When
- December 1, 1:25 AM MST to 5:25 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 01/0450 MST.
High Wind, South Laramie Range
- When
- December 1, 2:00 AM MST to 8:00 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Buford measured sustained winds of 40 mph or higher, with a peak gust of 67 mph at 01/0255 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 2:35 AM MST to 4:40 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington East measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 01/0400 MST.
High Wind, South Laramie Range
- When
- December 1, 2:35 AM MST to 7:35 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Lone Tree measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 01/0410 MST.
High Wind, South Laramie Range
- When
- December 1, 2:40 AM MST to 6:40 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Buford East measured wind gusts of 58 mph or higher, with a peak gust of 67 mph at 01/0450 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 2:45 AM MST to 7:30 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 01/0310 MST.
High Wind, South Laramie Range
- When
- December 1, 2:50 AM MST to 4:10 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher, with a peak gust of 60 mph at 01/0255 MST.
High Wind, South Laramie Range
- When
- December 1, 3:25 AM MST to 10:25 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Lynch measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 01/0355 MST.
High Wind, South Laramie Range
- When
- December 1, 3:45 AM MST to 6:45 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wildcat Trail measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 01/0355 MST.
High Wind, South Laramie Range Foothills
- When
- December 1, 3:55 AM MST to 6:05 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Interstate 80 mile post 353 measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 01/0505 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 4:10 AM MST to 4:15 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Cooper Cove measured peak wind gusts of 58 mph.
High Wind, South Laramie Range Foothills
- When
- December 1, 4:15 AM MST to 5:55 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Speer UPR sensor measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 01/0455 MST.
High Wind, South Laramie Range Foothills
- When
- December 1, 4:15 AM MST to 5:35 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wyoming Hill measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 01/0500 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 4:30 AM MST to 9:00 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 01/0850 MST.
High Wind, Laramie Valley
- When
- December 1, 4:45 AM MST
- Where
- Laramie Valley forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
The WYDOT sensor at Rock River measured a peak wind gust of 60 mph.
High Wind, South Laramie Range
- When
- December 1, 6:00 AM MST to 8:15 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Dale Creek measured wind gusts of 58 mph or higher, with a peak gust of 64 mph at 01/0725 MST.
High Wind, North Snowy Range Foothills
- When
- December 1, 7:00 AM MST to 8:00 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at County 402 measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 01/0705 MST.
High Wind, South Laramie Range Foothills
- When
- December 1, 9:00 AM MST to 10:15 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Whitaker measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range
- When
- December 1, 1:10 PM MST to 2:30 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wildcat Trail measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 01/1425 MST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in South Dakota, December 1, 201524 events
- Heavy Snow in South Dakota, December 1, 201520 events
- Winter Weather in South Dakota, December 1, 201520 events
- Winter Storm in Iowa, December 1, 201511 events
- Drought in California, December 1 to 31, 201511 events
- Drought in New Jersey, December 1 to 31, 201510 events
- Winter Storm in Minnesota, December 1, 20158 events
- Flooding in Arkansas, December 1 to 31, 20157 events
- Dense Fog in Virginia, December 1 to 2, 20156 events
- Dense Fog in Maryland, December 1 to 2, 20155 events
- Drought in California, December 1 to 27, 20155 events
- Winter Storm in Minnesota, December 1, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 614564, 614566, 614550, 614548, 614557, 614549, 614559, 614556, 614553, 614561, 614560, 614562, 614565, 614551, 614567, 614569, 614554, 614555, 614558, 614552, 614568, 614563.